Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 02, 2014, 08:47:43 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 640742
  • Total Topics: 48671
  • Online Today: 247
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla  (Read 1894 times)

0 Members and 1 Guest are viewing this topic.

Offline tom720

  • member
  • Posts: 2
Atripla
« on: July 13, 2006, 10:41:42 AM »
I am taking a cocktail which involves Aptivus,Viread, Epzicom, Norvir,and injecting myself with Fuzeon. My monthly meds bill is astronomical although my insurance company picks up most of the tab. I don't know how much longer they'll do this. The other day I asked my doctor about the new drug Atripla (3-in-one) and he dismissed it out of hand saying "you have a resistance to one of the drug so it's not right for you." I'm beginning to think my doctor is working for these drugs companies. Couldn't he have at least tested the new drug. I'm trying to cut down on expenses but it seems each time I visit my doctor, he adds another drug to my regimen. What dio you think?

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: Atripla
« Reply #1 on: July 13, 2006, 10:50:18 AM »
Strictly speaking, Atripla is not a new drug, it's a new one-tablet co-formulation of three existing drugs, Sustiva, Viread and Emtriva. 

Your doc probably means to tell you that you are resistant to Sustiva, and therefore the new tab is no good. It would be helpful if he explained things properly eh?
"The object is to be a well patient, not a good patient"

Offline tom720

  • member
  • Posts: 2
Re: rash
« Reply #2 on: February 27, 2008, 04:30:36 PM »
Hi. I've been hiv+ for 19 yrs now. I'm doing find t-cells are about 500 and vl is undetected. In the last couple of months i've broken out with a rash on my face and the back of my skull (pimples). My doctor gave me some antibiotics which I took and it (the rash) completely disappeared. However, the past two weeks it looks like its coming back.  My meds are norvir, viread, aptivus and isentress. Has anyone ever experience anything like this?

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.